# SDR UPS00833031

- Difficulty date: May 30, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MLG WW PRESSURE DECK TOP SIDE, STA 960 - 980 CENTERLINE SPLICE DOUBLER HAS SEVERAL POPPED FASTENERS.  REMOVED DOUBLER, FOUND CORROSION OUT OF LIMITS IAW DC8 SRM 53-2-0.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW REO-G07384 & DAC DWG 5645332, DC8 SRM 51-1-21.
